# SDR CALA2021112302161

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620000
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE OF LH FR16 #7 DOOR STOP FITTING FOUND THAT THE TOP I/ B AND BOTTOM I/B HOLES HAVE CRACK INDICATIONS. REPAIR BEFORE NEX T FLIGHT REPLACED INTERCOSTAL FITTING IAW SRM 51-72-11-911-001 AND SRM 51 -42-11/001. P/N D5311423620091 B/N: 0003867876. EMP: V933868 WC: 0017894 STA: ST ENGINEERING BFM
